Information Journal Paper
APA:
CopyHOSSEINI, DAVOOD. (2012). FUZZY LOGIC, VAGUENESS AND SORITES PARADOX. MANTEQ-PAZHUHI (LOGICAL STUDIES), 1(3 (5)), 27-51. SID. https://sid.ir/paper/396633/en
Vancouver:
CopyHOSSEINI DAVOOD. FUZZY LOGIC, VAGUENESS AND SORITES PARADOX. MANTEQ-PAZHUHI (LOGICAL STUDIES)[Internet]. 2012;1(3 (5)):27-51. Available from: https://sid.ir/paper/396633/en
IEEE:
CopyDAVOOD HOSSEINI, “FUZZY LOGIC, VAGUENESS AND SORITES PARADOX,” MANTEQ-PAZHUHI (LOGICAL STUDIES), vol. 1, no. 3 (5), pp. 27–51, 2012, [Online]. Available: https://sid.ir/paper/396633/en